Scopus: 2 cites, Google Scholar: cites
An accuracy improvement in Egorov's Theorem
Drumond Silva, Jorge (Instituto Superior Técnico (Lisboa, Portugal). Departamento de Matemática)

Data: 2007
Resum: We prove that the theorem of Egorov, on the canonical transformation of symbols of pseudodifferential operators conjugated by Fourier integral operators, can be sharpened. The main result is that the statement of Egorov's theorem remains true if, instead of just considering the principal symbols in Sm/Sm−1 for the pseudodifferential operators, one uses refined principal symbols in Sm/Sm−2, which for classical operators correspond simply to the principal plus the subprincipal symbol, and can generally be regarded as the first two terms of its Weyl symbol expansion: we call it the principal Weyl symbol of the pseudodifferential operator. Particular unitary Fourier integral operators, associated to the graph of the canonical transformation, have to be used in the conjugation for the higher accuracy to hold, leading to microlocal representations by oscillatory integrals with specific symbols that are given explicitly in terms of the generating function that locally describes the graph of the transformation. The motivation for the result is based on the optimal symplectic invariance properties of the Weyl correspondence in Rn and its symmetry for real symbols.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 51 n. 1 (2007) p. 77-120, ISSN 2014-4350

Adreça alternativa:
DOI: 10.5565/PUBLMAT_51107_05

44 p, 361.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2007-03-29, darrera modificació el 2022-02-20

   Favorit i Compartir